# SDR UPS00531905

- Difficulty date: March 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Won'T Test
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MASTER FIRE WARNING WILL NOT TEST.
